# SDR F3LA200200246

- Difficulty date: August 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED C-2 DOOR CUTOUT AFT FRAME SKIN DAMAGED AT STA 847, STR 23R.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER EA 53-737-179.
